# SDR DALA2018111906693

- Difficulty date: October 26, 2017
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 64,909 hours, 24,265 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Modification
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 WHILE IN FOR THE 2KU WIFI MODIFICATION AND DURING THE RADOME INSTALLATION PER GOGO DRAWING REV. C AT FS 620 BETWEEN STR 2R AND 3R, MTC REPORTED SIX (6) EXISTING FASTENER HOLES IN THE FRAME WHERE THE INTERCOSTAL T-CLIP IS TO BE INSTALLED. THE ER/A AUTHORIZES MTC TO UTILIZE THE EXTENDED BASE T-CLIP ON FS 620 INSTEAD OF FS 600, PLUG THE THREE (3) HOLES WHICH WOULD FALL UNDER THE RADIUS OF THE CLIP AND UTILIZE THE OTHER THREE(3) IN THE T-CLIP INSTALLATION. CORRECTIVE ACTION: REF ERA 562939-14AD REV B. (0271970)
